# SDR DL757972281

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Peeling
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN COMING OFF AIRCRAFT UNDERSIDE OF RT WING  6 INCHES INBOARD OF WING TIP.  INSTALLED TIME LIMITED REPAIR PER 757 SRM 57-41-01-1 FIG 101 TO L/E SLAT UNDERWING PNL AT OSS 761.  SEALED WITH SPEED TAPE.
